Pre SAM-e days, feeling depressed again, especially on weekends

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Rianna
Regular Member


Date Joined May 2005
Total Posts : 366
   Posted 8/7/2005 10:42 AM (GMT -7)   
I have been on SAM-e for about 3 years and depression free. After being depressed for 40 years, the SAM-e was a Godsend.
 
about a week ago, I started to have minor chest pains and went in to have an EKG, cholesterol and other tests done. They said everything looked good, but I have to go in and have a stress test. I felt anxious about money (lack of it) and then I started to have anxiety attacks because my mind could not shut off the "what if" talk.  I am starting to feel better about money situation, but the anxiety remains, where I get lightheaded and tight chest.  I am also started to feel depressed like I did before SAM-e.  Especially in the mornings when I first wake up and on the weekends.  I see people playing tennis, and know that I really need to get involved, get a life, volunteer, etc..I know that would make me feel better.  I am starting to feel lonely again as well.  I have not felt this way since being on SAM-e.  I may have to go from 400 to 600 mg a day.  I don't want to go on chemical antidepressants because I tried almost all of them with horrible side effects and Lexapro gave me permanent Tinnitus (ringing in the ears).  I am not quite sure what to do.  I just don't feel right and know I need to do something.  I have a Doctors appointment on Monday. Thanks for listening.  Has anyone been on meds (natural or chemical) that just stopped working after a few years?

AlwaysRosie
Veteran Member


Date Joined Jan 2005
Total Posts : 8616
   Posted 8/7/2005 8:57 PM (GMT -7)   
Hi Rianna,

Sorry you are down again . . . but so glad you have a Dr. appointment soon. I know that people need to increase or switch their meds sometimes, but I think the doc is the best idea.

Keep us posted sis!

Blessings!
In His Grip,
AlwaysRosie          "We can't control the waves, but we can learn to surf!"
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Folic Acid, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel (Centrum Silver, B12, B6, Calcium+D,)


Rianna
Regular Member


Date Joined May 2005
Total Posts : 366
   Posted 8/9/2005 9:56 AM (GMT -7)   
Thanks for the reply - Doctor suggested I up the SAM-e and also take St. Johns Wort. I didn't realize two could be taken together.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 11:36 AM (GMT -7)
There are a total of 2,734,164 posts in 301,185 threads.
View Active Threads


Who's Online
This forum has 151309 registered members. Please welcome our newest member, waterfall79.
320 Guest(s), 12 Registered Member(s) are currently online.  Details
momto2boys, Chask, JayMot, Jen77, Skyy, ArtAngel, Loutucky, Tick41, Girlie, pmm73, NotQuiteAntonio, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer